# SDR CA070718001

- Difficulty date: July 8, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Part number: 310573501A
- Condition: Fluctuates
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE OIL PRESS INDICATOR NR 1 ENGINE, DROPPED TO 50 PSI. QRH DRILL COMPLETED, UNSCHEDULED LANDING COMPLETED. OIL PRESSURE REGULATOR ASSEMBLY REPLACED IAW AMM 71-01-50, SYSTEM TESTED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070718001)
